HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence of small amplitude solutions for the Klein-Gordon-Zakharov equations

Files in This Item:
pre273.pdf378.24 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83420

Title: Global existence of small amplitude solutions for the Klein-Gordon-Zakharov equations
Authors: Tsutaya, K. Browse this author
Keywords: Global existence
Klein-Gordon-Zakharov equations
Issue Date: 1-Dec-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 273
Start Page: 1
End Page: 11
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69024
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University